# SDR SWAA2013061016929

- Difficulty date: June 7, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 76,952 hours, 66,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT OVERHEAD DOOR SIGN LOOSE.  R & R LENS IAW AMM.
